# SDR DJFA201804261

- Difficulty date: April 15, 2017
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500057
- Aircraft time: 1,897 hours, 1,324 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Resolver
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAILURE OF COMMUNICATION BETWEEN PITCH TRIM ACTUATOR RESOLVER AND FCE 1. COMPLETED  FIM 27-41-00-810-808A.  REPLACED FCE 1 AND RIGGED IAW MM 27-03-01 AND 27-50-00. OPS CHECKED GOOD.  THE REPLACED PITCH TRIM ACTUATOR IAW MM 27-41-01. OPS CHECKED GOOD.
